Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Comparison theorems for elliptic differential equations

Authors: Colin Clark and C. A. Swanson
Journal: Proc. Amer. Math. Soc. 16 (1965), 886-890
MSC: Primary 35.11; Secondary 35.42
MathSciNet review: 0180753
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Aronszajn, A unique continuation theorem for solutions of elliptic partial differential equations or inequalities of second order, J. Math. Pures Appl. 36 (1957), 235-249. MR 0092067 (19:1056c)
  • [2] O. Bolza, Vorlesungen über Variationsrechnung, Teubner, Berlin, 1909.
  • [3] Philip Hartman and Aurel Wintner, On a comparison theorem for self-adjoint partial differential equations of elliptic type, Proc. Amer. Math. Soc. 6 (1955), 862-865. MR 0074668 (17:627b)
  • [4] Kurt Kreith, A new proof of a comparison theorem for elliptic equations, Proc. Amer. Math. Soc. 14 (1963), 33-35. MR 0149067 (26:6563)
  • [5] Walter Leighton, Comparison theorems for linear differential equations of second order, Proc. Amer. Math. Soc. 13 (1962), 603-610. MR 0140759 (25:4173)
  • [6] H. A. Schwarz, Gesammelte Mathematische Abhandlungen, Vol. I, Springer, Berlin, 1890.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35.11, 35.42

Retrieve articles in all journals with MSC: 35.11, 35.42

Additional Information

Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society